# SDR SWAA2023071860877

- Difficulty date: June 19, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; LBL 1; WL 208.<[01] REMOVED CRACK DAMAGED BREAK PANEL AT BS 540 LBL 1 TO LBL 24 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW BREAK PANEL IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5240;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
